# SDR USAA20090501EM026

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - BOTH LEFT AND RIGHT OVERWING EMERGENCY LIGHTS ON LOWER SIDE WALL INOPERATIVE.  MAINTENANCE REPAIRED WIRING.  OPERATIONAL CHECK IS SATISFACTORY.
